- Potent drug antidiarrheal - Laremid 2mg is for use in acute and chronic diarrhea. The active substance contained in a medicinal product is loperamide hydrochloride.
Each tablet Laremid contains: active substance: loperamide hydrochloride - 2mg and other adjunct ingredients: lactose monohydrate, maize starch, povidone K-25, stearic acid.
Laremid 2mg is antidiarrheal drug, whose activity is maintained for about 24 hours. The mechanism of action is the extension of the transit time of food through the digestive tract, while reducing the amount of discharged water and electrolytes. It also reduces the need for immediate evacuations. As a result, it reduces the number and frequency of bowel movements.
The medicinal product Laremid 2mg indicated for the symptomatic treatment of acute or chronic diarrhea. Laremid can be used to reduce the number and volume of stools, and the increase of consistency in patients with ileal fistula formed.
Additional information Laremid:
Keep out of reach of children, at room temperature. Laremid contains lactose, which is why people with intolerance to some sugars must be cautious. Women during pregnancy and lactation should consult a doctor before starting treatment, but without a clear medical recommendation is not recommended for use, particularly in the first trimester. During treatment should be careful when driving or when operating machinery, as the preparation may cause fatigue, dizziness or drowsiness, and loss of consciousness.
not be used in case of hypersensitivity to any component of the drug. Do not use in children under 6 years of age. Do not use if: severe dysentery (severe diarrhea with blood with a high temperature), ulcerative colitis, acute diarrhea caused by pathogenic bacteria, or pseudomembranous colitis, which is related to the use of antibiotics. Contraindication is a situation where you must avoid the release of intestinal peristalsis, because there is a risk of severe complications, eg. Intestinal obstruction, enlargement of the colon or toxic megacolon. In the case of constipation or abdominal distension should be immediately discontinued the drug.
Adverse reactions Laremid:
While taking some may experience side effects. With a sudden swelling of the face, lips, throat, you develop a rash, severe irritation, redness, blisters, erosions of the skin, mouth, eyes, genitals, fever and joint pain, peeling skin, and nausea, vomiting, abdominal pain, severe flatulence (which may be a symptom of weakness intestinal motility) must immediately cease use of the drug Laremid and advised to seek immediate medical attention. Other side effects: Common: headache, constipation, nausea, bloating; uncommon: somnolence, dizziness, abdominal pain, abdominal discomfort, dry mouth, vomiting, dyspepsia, abdominal pain; rare: hypersensitivity reactions, anaphylactic reactions, anaphylactoid reactions, angioneurotic edema, loss of consciousness depressed level of consciousness, abnormal coordination, increased muscle tone, ileus (including paralytic ileus), the extension of the colon (including toxic megacolon), flatulence, blistering rash, pruritus, urticaria, urinary retention, fatigue.
Use as directed by your doctor or the directions on the leaflet. Acute diarrhea: initial dose: Adults - 2 tablets; children - 1 tablet, then after every stool free one tablet. The maximum daily dose is 8 tablets on adults, children maximum daily dose should be determined depending on body weight (3 tablets a 20kg body weight per day). If after 48 hours the symptoms persist, consult a doctor. Chronic diarrhea initial dose: Adults - 2 tablets per day; children - 1 tablet per day. The dose can then be modified until the result as a normal 1-2 stools per day, which is generally achieved through the application of a maintenance dose of 1-6 tablets per day. The maximum daily dose - as in the case of acute diarrhea. Do not use long term without determining the cause of chronic diarrhea.